# SDR 4DPA2024110500001

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N259JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 32,601 hours, 29,378 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- LOWERED LANDING GEAR FOR CCR. GOT EICAS MESSAGE “LG AIR/GND FAIL”. ULTIMATELY, WRH HAS LANDING DISTANCE MULTIPLIED BY 1.7. CCR RUNWAYS TOO SHORT. DIVERTED TO OAK. CORR ACTION- PERFORM TEST AND CLEAN ALL CANNON PLUG. OPS CHECK OK THIS CLEARS THE SNAG.
